Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The fiftieth anniversary meeting of the American Association for the Advancement of Science


Author: James McMahon
Journal: Bull. Amer. Math. Soc. 5 (1898), 87-105
DOI: https://doi.org/10.1090/S0002-9904-1898-00572-4
Errata: Bull. Amer. Math. Soc., Volume 5, Number 4 (1899), 207--207
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1898-00572-4

American Mathematical Society